# SDR USAA20100723EM029

- Difficulty date: July 21, 2010
- Submitted: July 27, 2010
- Operation: Air carrier
- Aircraft: N950UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000106
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 10007004
- Condition: Odor
- Location: Zone 100
- Part time: 6,379 hours, 5,299 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 1410 ON TAKEOFF UP TO 10,000 FT, WITH APU OFF, A STRONG ODOR WAS PRESENT IN THE FLIGHT DECK.  THE SMELL DISSIPATES AFTER 10,000 FT.  NO SMELLS NOTED IN CABIN.  MAINTENANCE BORESCOPED LEFT AND RIGHT ENGINE BOOSTER STAGES AND APU.  FOUND NO EVIDENCE OF ANY OIL CONTAMINATION.  REMOVED APU AIR DUCT, LEFT ENGINE STARTER DUCT, AND BORESCOPED LEFT RAM AIR INTAKE DUCT.  FOUND ALL DUCTS CLEAN.  RAN ENGINES WITH NO SMELL IN A/C OR COCKPIT.  RELEASED AIRCRAFT FOR TEST FLIGHT.  AIRCRAFT FAILED TEST HOP FOR "OIL SMELL" IN FLIGHT DECK AND CABIN.  AIRCRAFT REMAINS OUT OF SERVICE FOR TROUBLESHOOTING. - MAINTENANCE COMPLETED INSTALLATION OF THE LEFT PACK SYSTEM, REPLACED THE AIR CYCLE MACHINE AND THE REFRIGERATION PACK.
